# SDR V0XD20161109194

- Difficulty date: October 29, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 98612513
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY AFT INBD MOUNTING FOOT CORRODED.  REMOVED AND REPLACED AFT INBD MOUNT FOOT IAW AMM 20-21-00.  NO DISCREPANCIES NOTED AT THIS TIME.
